# SDR TSAA0734034

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 52,409 hours, 57,729 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Part serial: K0516
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 946 HNL- KOA - DURING CLIMB, THE CREW NOTED LOSS OF INDICATION ON THE AIRSPEED INDICATOR, ALTIMETER AND VERTICAL SPEED INDICATOR.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL AIR DATA COMPUTER AND FOUND ALL OPERATIONAL CHECKS OKAY.  AIRCRAFT WAS RETURNED TO SERVICE.
